Some division theorems for vector fields

Tom 58 / 1993

Andrzej Zajtz Annales Polonici Mathematici 58 (1993), 19-28 DOI: 10.4064/ap-58-1-19-28

Streszczenie

This paper is concerned with the problem of divisibility of vector fields with respect to the Lie bracket [X,Y]. We deal with the local divisibility. The methods used are based on various estimates, in particular those concerning prolongations of dynamical systems. A generalization to polynomials of the adjoint operator (X) is given.

Autorzy

  • Andrzej Zajtz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek